# SDR HNAA2020041500142

- Difficulty date: April 11, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 36,832 hours, 33,274 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN EXTERIOR FUSELAGE SKIN ON FR 67 BETWEEN STRINGERS
13R AND 14R...PERFORMED CUTOUT AS REQUIRED AND FABRICATED
AND INSTALLED DOUBLER AND FILLER FOR REPAIR OF FUSELAGE
EXTERNAL SKIN AT FR 67 BETWEEN STGR 13R
AND 14R IAW EMB-145 SRM 53-31-01 RE ITEM 4
AND PIEDMONT EO1-53-20-0185.
